# SDR DHL2001805003

- Difficulty date: January 12, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2760 · Drag Control System
- Part: Limit Switch
- Condition: Failed
- Location: Spoiler Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER PRESS 0 PERFORMED ALT PROCEDURE.  REMOVED AND REPLACED SPOILER PUMP CURRENT LIMITERS.  OPS OK PER M/M 27-62-0.
